Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal rash?? Sad Panda

Posted by theo on July 18, 2004, at 11:44:09

In reply to Re: Lamictal rash?? theo, posted by Sad Panda on July 18, 2004, at 10:59:49

It shouldn't be taken lightly but the doctor is the one that needs to diagnose, not the patient. I don't know if you read Dr. Phelps complete rightup on Lamictal but studies are now showing the risk factor to be, the number of cases/3000 versus 1000 with slow dose increase.

I'm not saying to ignore a rash, but if you have SJS you'll wake up with a severe rash from head to toe.

If one has spent 3 months to get to a theraputic dose of Lamictal, I would hate to see them stop based off of their own decision, to find out later they had dermatitis or some other rash that 90% of anticonvulsants cause.

The first week I tried Topamax I head red, itchy areas all over my face and neck, it wasn't SJS but I went and let my doctor diagnose it before trying to play doctor and jump to conclusions.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:366982
URL: http://www.dr-bob.org/babble/20040714/msgs/367370.html